Universiti Teknologi Malaysia Institutional Repository

Numerical conformal mapping via a boundary integral equation with the adjoint generalized neumann kernel

Mohamed Murid, Ali Hassan (2014) Numerical conformal mapping via a boundary integral equation with the adjoint generalized neumann kernel. Twms Journal Of Pure & Applied Mathematics, 5 (1). pp. 96-117. ISSN 2076-2585

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:59849
Deposited By: Haliza Zainal
Deposited On:23 Jan 2017 08:24
Last Modified:01 Feb 2017 11:52

Repository Staff Only: item control page